MathSciNet Relay Station
MathSciNet bibliographic data
MR157266 (28 #502) 50.10 (52.40)
Besicovitch, A. S. The Kakeya problem. Amer. Math. Monthly 70 1963 697–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement